| Model Number |
GA-0008800 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during procedure, the console had several fibers and a blast shield burnt.Additionally, the console had a low energy issue.The procedure was completed without patient complications.